Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 38089, 8 pages
http://dx.doi.org/10.1155/IJMMS/2006/38089

Starlikeness and convexity of a class of analytic functions

1Faculty of Mechanical Engineering, Ss. Cyril and Methodius University, Karpoš II b.b., Skopje 1000, Macedonia
2Department of Mathematics Education, Faculty of Education, Başkent University, Bağlica Campus, Bağlica, Etimesgut, Ankara 06530, Turkey

Received 4 July 2006; Revised 4 August 2006; Accepted 10 August 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Bulboacă and N. Tuneski, “New criteria for starlikeness and strongly starlikeness,” Mathematica (Cluj), vol. 43(66), no. 1, pp. 11–22 (2003), 2001. View at Google Scholar · View at MathSciNet
  2. P. L. Duren, Univalent Functions, vol. 259 of Fundamental Principles of Mathematical Sciences, Springer, New York, 1983. View at Zentralblatt MATH · View at MathSciNet
  3. S. S. Miller and P. T. Mocanu, “Differential subordinations and univalent functions,” The Michigan Mathematical Journal, vol. 28, no. 2, pp. 157–172, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. S. Miller and P. T. Mocanu, “On some classes of first-order differential subordinations,” The Michigan Mathematical Journal, vol. 32, no. 2, pp. 185–195, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. S. Miller and P. T. Mocanu, Differential Subordinations. Theory and Applications, vol. 225 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, 2000. View at Zentralblatt MATH · View at MathSciNet
  6. M. Obradowič and N. Tuneski, “On the starlike criteria defined by Silverman,” Zeszyty Naukowe Politechniki Rzeszowskiej. Matematyka, vol. 181, no. 24, pp. 59–64 (2001), 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. V. Ravichandran, M. Darus, and N. Seenivasagan, “On a criteria for strong starlikeness,” The Australian Journal of Mathematical Analysis and Applications, vol. 2, no. 1, article 6, p. 12, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. Silverman, “Convex and starlike criteria,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 1, pp. 75–79, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. V. Singh, “On some criteria for univalence and starlikeness,” Indian Journal of Pure and Applied Mathematics, vol. 34, no. 4, pp. 569–577, 2003. View at Google Scholar · View at MathSciNet
  10. V. Singh and N. Tuneski, “On criteria for starlikeness and convexity of analytic functions,” Acta Mathematica Scientia. Series B, vol. 24, no. 4, pp. 597–602, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. N. Tuneski, “On certain sufficient conditions for starlikeness,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 8, pp. 521–527, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. N. Tuneski, “On a criteria for starlikeness of analytic functions,” Integral Transforms and Special Functions, vol. 14, no. 3, pp. 263–270, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. N. Tuneski, “On the quotient of the representations of convexity and starlikeness,” Mathematische Nachrichten, vol. 248/249, no. 1, pp. 200–203, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet